# SDR 96FDEA00339

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 294-355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT BS 294.5 TO 355 RBL 10 TO 35 WL 169.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED WEB PER SRM 51-40-02.
